# SDR YENA2022041800380

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 025
- Aircraft time: 41,167 hours, 26,674 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2954, DCA-BOS. 'ENCOUNTERED SEVERE TURBULENCE FOR ROUGHLY 30 SECONDS. AIRSPEED INCREASE OF 40KTS FOLLOWED BY A DROP OF 60KTS. NO AIRSPEED EXCEEDANCE WAS NOTED. WAS IN CLOUD DURING WX EVENT NO RADAR RETURNS AT TIME OF EVENT; PERFORMED PHASE-1 INSPECTION IN REF WITH AMM 05-50-28. NO DEFECTS WERE NOTED. DUE TO DVDR ANALYSIS. PHASE-2 INSPECTION REQUIRED.' (SUPPLEMENTAL TO FOLLOW)
